MathSciNet Relay Station
MathSciNet bibliographic data
MR111026 55.00
Moore, John C. On the homology of $K(\pi ,\,n)$. Proc. Nat. Acad. Sci. U.S.A. 43 1957 409–411.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement